Hyperbolic systems of partial differential inclusions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 4, pp. 541-562.
@article{ASNSP_1991_4_18_4_541_0,
     author = {Aubin, Jean-Pierre and Frankowska, H\'el\`ene},
     title = {Hyperbolic systems of partial differential inclusions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {541--562},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {4},
     year = {1991},
     zbl = {0754.49005},
     mrnumber = {1153705},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_4_541_0/}
}
TY  - JOUR
AU  - Aubin, Jean-Pierre
AU  - Frankowska, Hélène
TI  - Hyperbolic systems of partial differential inclusions
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1991
DA  - 1991///
SP  - 541
EP  - 562
VL  - Ser. 4, 18
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1991_4_18_4_541_0/
UR  - https://zbmath.org/?q=an%3A0754.49005
UR  - https://www.ams.org/mathscinet-getitem?mr=1153705
LA  - en
ID  - ASNSP_1991_4_18_4_541_0
ER  - 
%0 Journal Article
%A Aubin, Jean-Pierre
%A Frankowska, Hélène
%T Hyperbolic systems of partial differential inclusions
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1991
%P 541-562
%V Ser. 4, 18
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1991_4_18_4_541_0
Aubin, Jean-Pierre; Frankowska, Hélène. Hyperbolic systems of partial differential inclusions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 4, pp. 541-562. http://www.numdam.org/item/ASNSP_1991_4_18_4_541_0/

[1] J.-P. Aubin, Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions, Adv. Math. Suppl. Stud., Ed. Nachbin L., (1981), 160-232. | MR | Zbl

[2] J.-P. Aubin, A Survey of Viability Theory, SIAM J. Control Optim. 28 (1990), 749-788. | MR | Zbl

[3] J.-P. Aubin, Viability Theory, Birkhäuser, Boston, Basel, Berlin. (1991). | MR | Zbl

[4] J.-P. Aubin - C. Byrnes - A. Isidori, Viability Kernels, Controlled Invariance and Zero Dynamics for Nonlinear Systems, Proceedings of the 9th International Conference on Analysis and Optimization of Systems, Nice, June 1990, Lecture Notes in Control and Information Sciences, Springer-Verlag (1990). | Zbl

[5] J.-P. Aubin - A. Cellina, Differential Inclusions, Springer-Verlag, Grundlehren der Math. Wiss. (1984). | MR | Zbl

[6] J.-P. Aubin - G. Da Prato, Solutions contingentes de l'équation de la variété centrale, C.R. Acad. Sci. Paris Sér. I, 311 (1990), 295-300. | MR | Zbl

[7] J.-P. Aubin - G. Da Prato, Contingent Solutions to the Center Manifold Equation, Ann. Inst. H. Poincaré, Anal. Non Linéaire (1991). | Numdam | MR | Zbl

[8] J.-P. Aubin - H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, Basel, Berlin (1990). | MR | Zbl

[9] J.-P. Aubin - H. Frankowska, Inclusions aux dérivées partielles gouvernant des contrôles de rétroaction, C.R. Acad. Sci. Paris Sér. I, 311 (1990), 851-856. | MR | Zbl

[10] J.-P. Aubin - H. Frankowska, Systèmes hyperboliques d'inclusions aux derivées partielles, C.R. Acad. Sci. Paris Sér. I, 312 (1991), 271-276. | MR | Zbl

[11] J.-P. Aubin - H. Frankowska, (to appear) Viability Kernels of Control Systems, in Nonlinear Synthesis, Eds. Byrnes & Kurzhanski, Birkhäuser. | MR

[12] J.-P. Aubin - H. Frankowska, Partial Differential Inclusions Governing Feedback Controls, IIASA WP-90-028 (1990). | MR

[13] Y. Brenier, Averaged Multivalued solutions for scalar conservation laws, SIAM J. Numer. Anal., 21 (1984), 1013-1037. | MR | Zbl

[14] C.I. Byrnes - A. Isidori, Feedback Design From the Zero Dynamics Point of View, in Computation and Control, Bowers K. & Lund J. Eds., Birkhäuser (1989), 23-52. | MR | Zbl

[15] C.I. Byrnes - A. Isidori, Output Regulation of Nonlinear Systems, IEEE Trans. Automat. Control, 35 (1990), 131-140. | MR | Zbl

[16] C.I. Byrnes - A. Isidori. (to appear) Asymptotic Stabilization of Minimum Phase Nonlinear Systems, Preprint. | MR

[17] P. Cannarsa - G. Da Prato, (to appear) Direct Solutions of a Second-Order Hamilton-Jacobi Equation in Hilbert Spaces, Preprint. | MR

[18] J. Carr, Applications of Centre Manifold Theory, Springer Verlag (1981). | MR | Zbl

[19] G. Da Prato - A. Lunardi, Stability, Instability and Center Manifold Theorem for Fully Nonlinear Autonomous Parabolic Equations in Banach Spaces, Arch. Rational Mech. Anal., 101 (1988), 115-141. | MR | Zbl

[20] H. Frankowska, L'équation d'Hamilton-Jacobi contingente, C.R. Acad. Sci. Paris Sér. I, 304 (1987), 295-298. | MR | Zbl

[21] H. Frankowska, Optimal trajectories associated to a solution of contingent Hamilton-Jacobi Equations, Appl. Math. Optim., 19 (1989), 291-311. | MR | Zbl

[22] H. Frankowska, Nonsmooth solutions of Hamilton-Jacobi-Bellman Equations, Proceedings of the International Conference Bellman Continuum, Antibes, France, June 13-14, 1988, Lecture Notes in Control and Inform. Sci., Springer Verlag (1989). | MR | Zbl

[23] H. Frankowska, (to appear) Control of Nonlinear Systems and Differential Inclusions, Birkhäuser, Boston, Basel, Berlin.

[24] P.-L. Lions, Generalized solutions of Hamilton-Jacobi equations, Pitman (1982). | MR | Zbl

[25] P.-L. Lions - P. Souganidis, (to appear).

[26] A. Lunardi, Existence in the small and in the large in fully nonlinear parabolic equations, in Differential Equations and Applications, Ed. Aftabizadeh, Ohio University Press (1988). | MR | Zbl